# SDR SWAA093302

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 74,080 hours, 63,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100034
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND R1 DOOR LOWER EMERGENCY EXIT SIGN DAMAGED.  R&R SIGN PER MM.
